# SDR 2016FA0000662

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: General aviation
- Aircraft: N623DT
- Make and model: Emb EMB-500
- Aircraft serial: 148
- Aircraft time: 1,800 hours, 1,100 cycles
- Engine: Pwc PW617FE
- Engine time: 1,800 hours, 1,100 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF, ENGINE FLAMED OUT WITH INFLIGHT.   RESTARTED.
